Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Itchy reddish patches on hands and face. Desonide cream. Need permanent cure. Is it safe to use the medication on face?

I have recurring itchy, reddish patches on my face and hands/fingers . . . some very small and some just about the size of a dime. My dermo. dr. gave me desonide cream for face and bethametasone for hands (sometimes on lower legs and tip of elbow ); seems they come and go, but usually recur in same spots. This has been going on for about 2 years now! Any suggestions? I am 52 and post menapausal and have been using the creams on and off . . . is it okay to keep using these creams, especially on my face? Thank you! - Kate
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.Seems like you have been having atopic dermatitis.Use of steroid creams is necessary, but long term use can cause complications.There are other non-steroid creams, which would keep your rashes under control.Good use of emollients like vaseline keep the rashes under wraps.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor